Doctor insights on:
Symptoms Of Drug Eruption
Hi, Ive seem to be getting lesions on my skin for 5 weeks now. My doctors say it is a fixed drug eruption, however my condition is getting worse.
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
I've been diagnosed with fxd drugs eruption.It started since 2011 until now.Can my skin heal completely&be back to normal again?Would elomet helps?
Avoid naproxen sodiu: Fixed drug eruption is typically caused by infrequently used medications such as over the counter products for headaches or even constipation. Naproxen sodium is a common culprit (trade name aleve) as well as certain laxatives. If you avoid the drug that triggers the eruption, your skin will completely normalize. In the interim, have your doctor prescribed a topical steroid to speed up resolution. ...Read more
I've been diagnosed with fxd drugs eruptions. It started since 2011 until now. Can my skin be back to normal again&heal completely?Would elomet helps?
Elomet: Yes you can get your skin back to normal and elomet can help as well as copious amounts of moisturizer. ...Read more
Usually not: If you have a rash, get it seen and diagnosed by an evidence-based physician. Jaundice and the purpuric lesions of liver failure are very familiar to scientific medicine. Somebody who tells you that your acne, ringworm, other superficial fungus, or psoriasis are from "toxic liver" is scamming you. ...Read more
Drug avoidance and : Symptomatic treatment. Prevention is obviously by avoiding the offending drug. Usually alternatives are available. Treatment is for control of symptoms. See this site for more information in this issue. http://emedicine.medscape.com/article/1336702-overview. ...Read more
I've had a rash for seven weeks now. I had a biopsy done on the rash which concluded that it was a drug eruption or viral exathome? How long does this
How common is drug eruption w/antibiotic use? Does it mean you can't use that antibiotic? If happens w/one antibiotic, more likely to happen w/others?
Antibiotic: If you are allergic to one antibiotic, you may be allergic to antibiotics in that family group of antibiotics. It is best to discuss with your primary care physician AND the pharmacist who is dispensing the antibiotic in question. Always keep of list of which antibiotics you are allergic to. ...Read more
Can a fixed drug eruption on penis head stay more than 7 months? Mine is gradually becoming better. All meds stopped.Does sexual activity prolong it?
See below : Diagnosis of fixed drug reaction is based on history, physical exam, and exclusion of other causes of penile lesions. Most common drug classes implicated: analgesics, muscle relaxants, sedatives, anticonvulsants, and antibiotics (sulfa, PCN, tetracycline). Acute Rx: stop drug, topical or oral steroids, antihistamine. Not uncommon to have residual hyper pigmentation after acute lesion resolves. ...Read more
Assuming no STDs, can a fixed drug eruption be transmitted through oral sex? specifically to the tongue
Not contagious: A fixed drug eruption is a peculiar individual reaction to a drug.It can be located in many places but somewhere on the observable skin surface is most common.It is thought to be influenced/triggered by your own immune system and is not contagious. ...Read more
Which drug likely to cause skin eruption( 3bumps on leg size of pencil eraser) uribel( taking as needed and 150mg Neurontin (gabapentin) 1x day for 9 months now?
Uribel & Gabapentin: Gabapentin would be more of the culprit than uribel though skin reactions are still much less common in general with gabapentin. Your skin eruptions are so very localized. I would expect to gabapentin to have caused a more diffuse skin reaction. Skin biopsy will give you more clarity. I would be surprised if your biopsy shows a direct link to gabapentin since you've been on it for 9 months. ...Read more
- Talk to a doctor live online for free
- Polymorphous light eruption symptoms
- Polymorphic light eruption symptoms
- Wisdom teeth eruption symptoms
- Ask a doctor a question free online
- Symptoms of eruption cyst
- Wisdom tooth eruption symptoms
- Dental eruptions
- Eruption charts
- Talk to a dermatologist online